# SDR CA131108005

- Difficulty date: November 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 18,982 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 18,982 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION OF LT AND RT LOWER ENGINE MOUNT CLUSTERS SHOWS INDICATION OF CRACKS ALONG WELDS AT THE JUNCTION OF NR 37 & NR 36 TUBING WELD ASSEMBLIES AFT OF THE FIREWALL ON THE TRUSS ASSY.  THIS INSPECTION WAS COMPLETED AFTER AN IDENTICAL FAILURE WAS FOUND ON ANOTHER  OF OUR FLEET ACFT AND WAS CONFIRMED BY NDT MAG PARTICLE INSPECTION.
